# SDR QXEA2009072700553

- Difficulty date: July 21, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 20,568 hours, 20,997 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC - FLAP POWER CAUTION WHEN FLAPS SELECTED TO 5 DEG.  FLAPS STUCK AT 0 DEG.  UNABLE TO RESET PER E/A CHECKLIST.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED CDS FOUND CURRENT FAULT "ECU CONTINUOUS BIT" ON FLAP PAGE, REF FIM TASK 27-50-00-810-802.  C/W FIM TASK 27-50-00-810-807, ERASED CDS FLAP NVM.  C/W OP TEST OF WING FLAPS IAW AMM 27-50-00-710-801.  OP CHECKS GOOD.  FAULT CODE REMAINED CLEARED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
